Skip to Main content Skip to Navigation
Journal articles

Discrete approximation for a class of the Hamilton-Jacobi equation for an optimal control problem of a differential-algebraic system

Document type :
Journal articles
Complete list of metadata

https://hal-ensta-paris.archives-ouvertes.fr//hal-00989817
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Monday, May 12, 2014 - 2:43:49 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:05 PM

Identifiers

  • HAL Id : hal-00989817, version 1

Collections

Citation

Frédéric Bonnans, Philippe Chartier, Hasnaa Zidani. Discrete approximation for a class of the Hamilton-Jacobi equation for an optimal control problem of a differential-algebraic system. Control and Cybernetics, Polish Academy of Sciences, 2003, 32 (1), pp.33-55. ⟨hal-00989817⟩

Share

Metrics

Record views

49